Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Variational methods for the solution of problems of equilibrium and vibrations


Author: R. Courant
Journal: Bull. Amer. Math. Soc. 49 (1943), 1-23
DOI: https://doi.org/10.1090/S0002-9904-1943-07818-4
MathSciNet review: 0007838
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-07818-4

American Mathematical Society